# SDR IPXA11M69410

- Difficulty date: August 30, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0631RP
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DURING OPS CHECK,  R-1 ESCAPE SLIDE SLIDE FAILED TO DEPLOY.     R-1 ESCAPE SLIDE REPLACED ON T/C 4045.
